# SDR CALA2023061601883

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 143T50188
- Condition: Corroded
- Location: Sta 478 - 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7023, FWD CGO COMPT- STA 478 TO 500 RBL 39" LONGITUDINAL FLR SUPPORT LWR SURFACE FOUND CORROSION AS MARK TRANSFER REF HXWO 1883040 AND ORIGINATED BY EMP V930061 FWD CARGO COMPT STA478 TO 497 RBL39" LONGITUDINAL FLOOR WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 SUPPORT REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
